# SDR IXXA201211010001

- Difficulty date: September 20, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 90,847 hours, 23,596 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANGLE CRACKED THRU LOCK FASTENER HOLE ON UPPER RIB STRUT AFT OF NR 8 SLAT AT L/E STA 512 ADJACENT TO FRONT SPAR.  STOP DRILLED CRACK IAW SRM 57-41-09.  REPAIR 4 ITEM 2 AND PERFORMED HFEC INSPECTION IAW NDT MANUAL 51-00-19, PART 6.  NO DEFECTS NOTED.  INSTALLED REPAIR DOUBLER ON RT WING L/E STATION 512 IAW SRM 57-41-09, REPAIR 4, DETAIL II.
